Smith, Guy M. (1984) A new approach to the theory of single domain TRM. Geophysical Research Letters, 11 (3) 201-204 doi:10.1029/gl011i003p00201
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A new approach to the theory of single domain TRM | ||
Journal | Geophysical Research Letters | ||
Authors | Smith, Guy M. | Author | |
Year | 1984 (March) | Volume | 11 |
Issue | 3 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/gl011i003p00201Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 762549 | Long-form Identifier | mindat:1:5:762549:1 |
GUID | 0 | ||
Full Reference | Smith, Guy M. (1984) A new approach to the theory of single domain TRM. Geophysical Research Letters, 11 (3) 201-204 doi:10.1029/gl011i003p00201 | ||
Plain Text | Smith, Guy M. (1984) A new approach to the theory of single domain TRM. Geophysical Research Letters, 11 (3) 201-204 doi:10.1029/gl011i003p00201 | ||
In | (1984, March) Geophysical Research Letters Vol. 11 (3) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |